# SDR 99ZZZX561

- Difficulty date: September 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: WGI Inc, repair station WNFR711K
- Engine: Pwa PW4460
- System (JASC): 7250 · Turbine Section
- Part: Seat
- Part number: 50B050
- Condition: Cracked
- Location: Nr 1 Bearing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAME AS SEVERAL OTHERS OF SAME PART NUMBER.  CRACKS IN CHROME SEAL FACE APPEAR TO BE TRANSFERRING INTO BASE MATERIAL.
